On the central limit theorem along subsequences of noncorrelated observations

Bobkov SG, Götze F (2003)
THEORY OF PROBABILITY AND ITS APPLICATIONS 48(4): 604-621.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
Abstract / Bemerkung
We study the asymptotic behavior of distributions of normalized and self-normalized sums along suitable subsequences of noncorrelated random variables.
Erscheinungsjahr
Zeitschriftentitel
THEORY OF PROBABILITY AND ITS APPLICATIONS
Band
48
Ausgabe
4
Seite(n)
604-621
ISSN
PUB-ID

Zitieren

Bobkov SG, Götze F. On the central limit theorem along subsequences of noncorrelated observations. THEORY OF PROBABILITY AND ITS APPLICATIONS. 2003;48(4):604-621.
Bobkov, S. G., & Götze, F. (2003). On the central limit theorem along subsequences of noncorrelated observations. THEORY OF PROBABILITY AND ITS APPLICATIONS, 48(4), 604-621. doi:10.1137/S0040585X97980737
Bobkov, S. G., and Götze, F. (2003). On the central limit theorem along subsequences of noncorrelated observations. THEORY OF PROBABILITY AND ITS APPLICATIONS 48, 604-621.
Bobkov, S.G., & Götze, F., 2003. On the central limit theorem along subsequences of noncorrelated observations. THEORY OF PROBABILITY AND ITS APPLICATIONS, 48(4), p 604-621.
S.G. Bobkov and F. Götze, “On the central limit theorem along subsequences of noncorrelated observations”, THEORY OF PROBABILITY AND ITS APPLICATIONS, vol. 48, 2003, pp. 604-621.
Bobkov, S.G., Götze, F.: On the central limit theorem along subsequences of noncorrelated observations. THEORY OF PROBABILITY AND ITS APPLICATIONS. 48, 604-621 (2003).
Bobkov, SG, and Götze, Friedrich. “On the central limit theorem along subsequences of noncorrelated observations”. THEORY OF PROBABILITY AND ITS APPLICATIONS 48.4 (2003): 604-621.